Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonuniqueness of best approximating complex rational functions
HTML articles powered by AMS MathViewer

by E. B. Saff and R. S. Varga PDF
Bull. Amer. Math. Soc. 83 (1977), 375-377
References
  • Günter Meinardus, Approximation of functions: Theory and numerical methods, Expanded translation of the German edition, Springer Tracts in Natural Philosophy, Vol. 13, Springer-Verlag New York, Inc., New York, 1967. Translated by Larry L. Schumaker. MR 0217482, DOI 10.1007/978-3-642-85643-3
  • E. B. Saff and R. S. Varga, Nonuniqueness of best complex rational approximations to real functions on real intervals, J. Approx. Theory 23 (1978), no. 1, 78–85. MR 499031, DOI 10.1016/0021-9045(78)90081-3
  • J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, 3rd ed., American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1960. MR 0218587
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A20, 41A50
  • Retrieve articles in all journals with MSC (1970): 41A20, 41A50
Additional Information
  • Journal: Bull. Amer. Math. Soc. 83 (1977), 375-377
  • MSC (1970): Primary 41A20; Secondary 41A50
  • DOI: https://doi.org/10.1090/S0002-9904-1977-14276-6
  • MathSciNet review: 0433108